Consequences of fluid loss in patients treated with ACE inhibitors

McMurray, J. and Matthews, D.M. (1987) Consequences of fluid loss in patients treated with ACE inhibitors. Postgraduate Medical Journal, 63(739), pp. 385-387. (doi:10.1136/pgmj.63.739.385) (PMID:2823245) (PMCID:PMC2428483)

Full text not currently available from Enlighten.

Abstract

Three patients are described in whom haemodynamic collapse and acute renal failure occurred following intercurrent gastrointestinal fluid loss during treatment with an angiotensin converting-enzyme inhibitor. The possible consequences of blockade of the formation of angiotensin II during fluid loss are discussed.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:McMurray, Professor John
Authors: McMurray, J., and Matthews, D.M.
College/School:College of Medical Veterinary and Life Sciences > Institute of Cardiovascular and Medical Sciences
Journal Name:Postgraduate Medical Journal
Publisher:BMJ Publishing Group
ISSN:0032-5473
ISSN (Online):1469-0756

University Staff: Request a correction | Enlighten Editors: Update this record